# SDR AALA20061452

- Difficulty date: December 29, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 24G INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 24G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
